# SDR CALA2022061301494

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 70,817 hours, 30,026 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Y765
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE FR68, Y-765 HAS CORROSION REMOVED CORROSION AT MAIN CABIN FLOOR STRUCTURE FR68, Y-765 IAW P/N D5347219320000, BATCH 0002756757. EMP: V936054 WC: 32082 STA SMR 51-74-00. FOUND TOBE OUT OF LIMIT AT HARD POINT AREA IAW SRM : ST ENG BFM 53-00-14-283-002. FIG 001 SHEET 1-2. L=3.300, W=2.5, D=0.06. T9 1558, T93969. REMOVED AND REPLACED NEW BEAM AT FR68, Y-765.
